# SDR IPXA2021092774333

- Difficulty date: September 25, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 25,185 hours, 8,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SUPPLEMENTAL SDR**FWD ENTRY DOOR MSG ON EICAS.ASSIGNED M757745 IN REF TO MEL 52-71-1-1 DMP C/W PLACARDS INSTALLEDT/S SYSTEM REF FIM 52-71-00-815-815. SYSTEM OPS CK GOOD. THIS CLEARS M757745
